MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM

SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Model Number 2.5 X 12MM
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cardiac catheterization complicated by lithotripsy balloon rupture resulting in dissection back into left main and left circumflex requiring stenting of the left main into the lad [left anterior descending] and culotte stenting of the proximal left circumflex finished with kissing balloons.

Brand Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER
Common Device Name
SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
MDR Report Key22122580
Report Number22122580
Device Sequence Number4251299
Product Code QMG
UDI-Device Identifier00195451000089
UDI-Public(01)00195451000089
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/14/2025
Report Date (Section F) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5 X 12MM
Device Catalogue NumberC2IVL2512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA05/14/2025